# SDR JGVR20181220002

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 13,653 hours, 10,784 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER HAS AREA OF CORROSION UNDER PANEL 340DL NEAR AFT SPAR. BLENDED, PERFORMED NDT, TREATED AND PAINTED AREA OF MINOR CORROSION UNDER PANEL 340DL ON LH HORIZONTAL STAB NEAR AFT SPAR. PER CESSNA MEMO DQ16801M1 DATED DECEMBER 14, 2018. PREPPED PRIMED AND TOUCHED UP CORROSION REPAIRS UNDER PANEL 340DL.
